MAUDE Adverse Event Report: QUANTA SYSTEM SPA SINGLE USE SURGICAL OPTICAL FIBER 200¿M; POWERED LASER SURGICAL INSTRUMENT

QUANTA SYSTEM SPA SINGLE USE SURGICAL OPTICAL FIBER 200¿M; POWERED LASER SURGICAL INSTRUMENT
Model Number OAF002011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Malfunctioned while testing-- did not reach patient.

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER 200¿M
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
QUANTA SYSTEM SPA
4545 n ocean blvd apt 11a
boca raton FL 33431
MDR Report Key16416472
Report Number16416472
Device Sequence Number3327136
Product Code GEX
UDI-Device Identifier08033945933487
UDI-Public08033945933487
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/09/2023
Report Date (Section F) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOAF002011
Device Catalogue Number220419
Device Lot NumberA221704
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight104 KG
Patient RaceWhite
Date Report Sent to FDA02/09/2023